Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Left sided throat inflamed since bout of strep throat with frequent headaches, ear pain. Cause of symptoms?

i got strep throat about a year ago and the left side of my throat has been inflamed since then. It doesnt hurt but my neck does. I dont know if it can cause these symptoms but ive been having frequent headaches , ear aches, my temples hurt and the side of my face hurts under the ears. What could be causeing my throat to swell and can it cause these symptoms?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma. On the basis of information provided it appears that you have a focus of infection in your throat or tonsils. I would advise you for a ENT consultation and a throat swab to come to the diagnosis. Pain in ear may be related or unrelated to your throat problem. Examination of ear will help in reaching the correct diagnosis.

I hope this answers your concerns. Feel free to contact me if you want further information about it
With regards
Ravinder Sharma
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor